Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 46, NWS Shreveport, LA

March 20, 20125 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 20, 2012, 8:39 AM CDT for 5 counties in Texas. It took effect at Mar 20, 2012, 9:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 20, 2012, 8:39 AM CDT (13:39 UTC)
In effect from
Mar 20, 2012, 9:00 PM CDT
Expired
Mar 24, 2012, 1:00 PM CDT
In force
4 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX

The radar

The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Diboll (DIBT2).

Action stage
11.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WGUS44 KSHV 201339
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 AM CDT TUE MAR 20 2012

TXC005-225-373-455-457-211339-
/O.NEW.KSHV.FL.W.0046.120321T0200Z-000000T0000Z/
/DIBT2.1.ER.120321T0200Z.120323T0000Z.000000T0000Z.NO/
839 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 815 AM TUESDAY THE STAGE WAS 11.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 14.0 FEET BY THURSDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
4 follow-up statements
480 
WGUS84 KSHV 210110
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
810 PM CDT TUE MAR 20 2012

TXC005-225-373-455-457-220110-
/O.EXT.KSHV.FL.W.0046.120321T0303Z-120324T1800Z/
/DIBT2.1.ER.120321T0303Z.120322T1200Z.120324T0000Z.NO/
810 PM CDT TUE MAR 20 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 715 PM TUESDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS TUESDAY EVENING AND
  CONTINUE TO RISE TO NEAR 13.4 FEET BY THURSDAY MORNING.  THE
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
514 
WGUS84 KSHV 211419
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 AM CDT WED MAR 21 2012

TXC005-225-373-455-457-221419-
/O.EXT.KSHV.FL.W.0046.000000T0000Z-120323T1200Z/
/DIBT2.1.ER.120321T0515Z.120321T1315Z.120322T1800Z.NO/
919 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM WEDNESDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...EXPECT LITTLE CHANGE THROUGH FRIDAY MORNING AS THE NECHES
  RIVER CRESTS JUST ABOVE FLOOD STAGE.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
789 
WGUS84 KSHV 221427
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
927 AM CDT THU MAR 22 2012

TXC005-225-373-455-457-231427-
/O.EXT.KSHV.FL.W.0046.000000T0000Z-120323T2100Z/
/DIBT2.1.ER.120321T0515Z.120322T0515Z.120323T0300Z.NO/
927 AM CDT THU MAR 22 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1215 AM THURSDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS THURSDAY EVENING.  ALSO THE NECHES RIVER IS CRESTING AT 
  12.3 FEET DURING THURSDAY MORNING.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
119 
WGUS84 KSHV 231453
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
953 AM CDT FRI MAR 23 2012

TXC001-073-225-455-241453-
/O.EXT.KSHV.FL.W.0059.000000T0000Z-120325T2100Z/
/ATOT2.1.ER.000000T0000Z.120324T0000Z.120324T0900Z.NO/
953 AM CDT FRI MAR 23 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM FRIDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-241453-
/O.EXT.KSHV.FL.W.0046.000000T0000Z-120324T1800Z/
/DIBT2.1.ER.120321T0515Z.120322T1515Z.120324T0000Z.NO/
953 AM CDT FRI MAR 23 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM FRIDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS FRIDAY EVENING.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 4:09 AM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Mar 20, 4:09 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
409 AM CDT TUE MAR 20 2012

.DISCUSSION...
CLOSED UPPER LOW CENTERED OVER EASTERN NEW MEXICO THIS MORNING
WILL DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MODELS AGREE ON A
LOCATION AROUND KSPS. THIS WILL ALLOW A SLOW MOVEMENT OF THE
WIDESPREAD TEXAS CONVECTION...NOW LOCATED FROM NEAR KLRD TO KTXK...
TO SHIFT EAST INTO NORTH LOUISIANA AND SOUTHWEST ARKANSAS. WILL
KEEP THE CURRENT FLASH FLOOD WATCH AS IS...WHICH BASICALLY
FOLLOWS THIS SLOW MOVEMENT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...
AS A CAPPED ATMOSPHERE CONTINUES AHEAD OF THE CONVECTION...WHERE THE
WARMER SURFACE TEMPERATURES ARE EXPECTED THIS AFTERNOON.
HOWEVER...WITH A 60 KT LOW LEVEL JET IN PLACE...DAMAGING WIND IS
POSSIBLE IN ANY THUNDERSTORM. ALSO LOW LEVEL WIND SHEAR WOULD BE
CONDUCIVE TO ROTATING STORMS...BUT IF COOL OUTFLOW FROM EXISTING
CONVECTION OVERTAKES THE HIGHER TEMPS AND DEWPOINTS...CHANCES OF
A SPIN UP WOULD BE GREATLY DIMINISHED. ON WEDNESDAY...THE
EASTWARD PROGRESSION OF THE UPPER LOW STOPS...SO RAINFALL LIKELY
TO CONTINUE ACROSS MUCH OF THE CWA. RAINFALL RATES SHOULD DIMINISH
SOME...SO FLOODING MAY BECOME RESTRICTED TO RIVERS ONLY. BY
THURSDAY...DRY AIR IS ENTRAINED INTO THE CIRCULATION AROUND THE
LOW...WITH RAIN CHANCES DECREASING AREA WIDE. ON FRIDAY...THE LOW
MOVES NORTHEAST...LEAVING DRY AIR OVER THE CWA FOR THE REMAINDER
OF THE SEVEN DAY FORECAST PERIOD.

TEMPERATURES WILL BE DIFFICULT TO PREDICT TODAY...AS COOL OUTFLOW
FROM CURRENT CONVECTION SPREADS EAST. THINK THERE WILL A SHARP
LINE SET UP BETWEEN THE CONVECTIVE OUTFLOW AND WARM AIR...BUT THE
LOCATION IS A GUESS...WITH WARM AIR POSSIBLY SHIFTING BACK WEST IN
THE AFTERNOON. WITH SOUTHERLY SURFACE WIND EXPECTED TO CONTINUE IN
THE SHORT TERM...TRENDED ABOVE GUIDANCE UNTIL THE SYSTEM LEAVES
THE AREA.

&&

MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS THE AREA THIS
MORNING...AS WE CONTINUE TO WAIT ON TSRA ACTIVITY TO MOVE DEEP INTO
THE AREA. TSRA ACTIVITY WILL LIKELY AFFECT THE TYR AND TXK TERMINALS
BEFORE THE 12Z ISSUANCE. BOTH THESE TERMINALS ARE REPORTING
LIGHTNING WITHIN DISTANCE. A WET FORECAST IS STILL IN STORE FOR MANY
OF THE ARKLATEX TERMINALS TODAY...AS TSRA WILL BE COMMON THROUGHOUT
THE 12Z TAF PERIOD. VFR FLIGHT CATEGORIES WILL PREVAIL AFTER 15Z
ACROSS MUCH OF THE AREA...EXCEPT WHEN TSRA ACTIVITY IS OCCURRING
MVFR/IFR WILL BE MORE COMMON FOR CIG AND VSBY. THE PREVAILING WIND
WILL REMAIN SOUTHERLY ACROSS THE AREA AT 15 TO 25 KTS...BUT COULD BE
MUCH STRONGER AND VARIABLE NEAR +TSRA ACTIVITY. /11/

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  59  69  51  76 /  90  90  70  40  10
MLU  82  67  72  55  73 /  70  90  90  60  10
DEQ  66  50  65  48  69 / 100  80  50  40  10
TXK  76  55  67  50  71 /  90  80  60  40  10
ELD  81  65  69  50  73 /  90  90  70  60  10
TYR  66  51  67  53  74 / 100  40  30  20  10
GGG  71  54  69  51  76 / 100  70  50  20  10
LFK  78  60  69  50  78 / 100  70  60  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: ARZ071>073.

     FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
     FOR THE FOLLOWING ZONES: ARZ061-071>073.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059-060-070.

LA...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
     FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: TXZ138-151-153-167.

     FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
     FOR THE FOLLOWING ZONES: TXZ152-153-165>167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

&&

14/11
Hazardous weather outlook, Mar 20, 5:43 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
543 AM CDT TUE MAR 20 2012

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138-
149>151-201700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
543 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL IMPACT MUCH OF NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA AND SOUTHWEST ARKANSAS TODAY AND TONIGHT. A FEW STORMS
MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN
THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO
DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS
TODAY AND TONIGHT OF UP TO 4 INCHES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-
201700-
NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
543 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL IMPACT MUCH OF DEEP EAST TEXAS...NORTH
LOUISIANA AND SOUTH CENTRAL ARKANSAS LATER TODAY AND TONIGHT.
A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING
WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS
CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL
TOTALS THROUGH TONIGHT OF UP TO 3 INCHES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Mar 20, 5:10 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     MINEOLA                 32.67N 95.49W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            TREES REPORTED DOWN INSIDE AND OUTSIDE MINEOLA CITY
            LIMITS BY MINEOLA PD.

&&

20
Local storm report, Mar 20, 5:13 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
513 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      2 N BULLARD             32.17N 95.32W
03/20/2012                   SMITH              TX   LAW ENFORCEMENT

            SHERIFF REPORTED WATER OVER FM 344 AT HIGHWAY 69.

&&

20
Local storm report, Mar 20, 6:11 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      5 N BULLARD             32.21N 95.32W
03/20/2012                   SMITH              TX   BROADCAST MEDIA

            FLOODING REPORTED AT THE INTERSECTION OF FM 346 AND US
            HWY 69

&&

12
Local storm report, Mar 20, 6:33 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
633 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     TSTM WND DMG     2 E GILMER              32.73N 94.91W
03/20/2012                   UPSHUR             TX   LAW ENFORCEMENT

            TREE DOWN ON HWY 155 NORTH BETWEEN GILMER AND DIANA

&&

25
Local storm report, Mar 20, 6:58 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      2 NE QUITMAN            32.82N 95.42W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            FM 69 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      QUITMAN                 32.80N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 2110 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      1 S QUITMAN             32.78N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 2128 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      3 N QUITMAN             32.84N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 1410 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      2 S WINNSBORO           32.93N 95.29W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            FM 312 CLOSED DUE TO FLOODING

&&

12
Local storm report, Mar 20, 8:02 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     FLASH FLOOD      MINEOLA                 32.67N 95.49W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
            COUNTY.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:24 PM CDTRiver Flood WarningSHVBowie, Cass, Morris11 days
Mar 19, 8:30 PM CDTRiver Flood WarningSHVBowie, Red River4 days
Mar 19, 8:36 PM CDTRiver Flood WarningSHVCass, Harrison, Marion6 days
Mar 19, 8:38 PM CDTRiver Flood WarningSHVCass, Marion61 hr
Mar 19, 8:39 PM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur65 hr
Mar 20, 12:41 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Smith, Titus, Upshur and 1 more49 min
Mar 20, 2:36 AM CDTAreal Flood AdvisorySHVWood114 min
Mar 20, 4:35 AM CDTAreal Flood AdvisorySHVCamp, Franklin, Titus55 min
Mar 20, 5:03 AM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 20, 6:18 AM CDTRiver Flood WarningSHVSmith, Wood7 days
Mar 20, 6:20 AM CDTRiver Flood WarningSHVWood51 hr
Mar 20, 7:31 AM CDTFlash Flood WarningSHVCamp, Franklin, Red River, Titus4 hr
Mar 20, 7:57 AM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 20, 8:32 AM CDTRiver Flood WarningSHVSmith, Upshur, Wood9 days
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood12 days
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Rusk46 hr
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk55 hr
Mar 20, 8:33 AM CDTRiver Flood WarningSHVGregg69 hr
Mar 20, 8:36 AM CDTRiver Flood WarningSHVUpshur, Wood4 days
Mar 20, 8:38 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
Mar 20, 8:40 AM CDTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby4 days
Mar 20, 9:41 AM CDTAreal Flood AdvisorySHVCherokee, Smith2 hr
Mar 20, 10:36 AM CDTFlash Flood WarningSHVCherokee4 hr
Mar 20, 11:26 AM CDTFlash Flood WarningSHVGregg, Harrison, Rusk, Smith, Upshur, Wood4 hr
Mar 20, 11:35 AM CDTSevere Thunderstorm WarningSHVSabine55 min
Mar 20, 11:42 AM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 3 more4 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.